m

F Nous contacter


0
     
Post-edited

H 2 On determinants of random matrices

Auteurs : Zeitouni, Ofer (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
central limit theorem for CUE log determinants and characteristic polynomial log correlated structures Verblunsky coefficients and sparse representations random permutation matrices G$\beta$E basic determinant: teh Tao-Vu CLT the basic recursion the oscillatory regime

Résumé : Keywords : random matrices, random graphs, random walks

Codes MSC :
60B20 - Random matrices (probabilistic aspects)
60J80 - Branching processes (Galton-Watson, birth-and-death, etc.)
15B05 - Toeplitz, Cauchy, and related matrices

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 04/02/2020
    Date de captation : 13/01/2020
    Collection : Research talks
    Format : MP4 (.mp4) - HD
    Durée : 00:59:13
    Domaine : Probability & Statistics
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : https://videos.cirm-math.fr/2020-01-13_Zeitouni.mp4

Informations sur la rencontre

Nom de la rencontre : Spectra, Algorithms and Random Walks on Random Networks / Spectre, algorithmes et marches aléatoires dans des réseaux aléatoires
Organisateurs de la rencontre : Addario-Berry, Louigi ; Bordenave, Charles ; Salez, Justin ; Youssef, Pierre
Dates : 13/01/2020 - 17/01/2020
Année de la rencontre : 2020
URL Congrès : https://conferences.cirm-math.fr/2155.html

Citation Data

DOI : 10.24350/CIRM.V.19595103
Cite this video as: Zeitouni, Ofer (2020). On determinants of random matrices. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19595103
URI : http://dx.doi.org/10.24350/CIRM.V.19595103

Voir aussi

Bibliographie

  • ARGUIN, Louis-Pierre, BELIUS, David, et BOURGADE, Paul. Maximum of the characteristic polynomial of random unitary matrices. Communications in Mathematical Physics, 2017, vol. 349, no 2, p. 703-751. - https://doi.org/10.1007/s00220-016-2740-6

  • CHHAIBI, Reda, MADAULE, Thomas, NAJNUDEL, Joseph, et al. On the maximum of the C $\beta $ E field. Duke Mathematical Journal, 2018, vol. 167, no 12, p. 2243-2345. - https://projecteuclid.org/euclid.dmj/1533866573

  • COOK, Nicholas et ZEITOUNI, Ofer. Maximum of the characteristic polynomial for a random permutation matrix. arXiv preprint arXiv:1806.07549, 2018. - https://arxiv.org/abs/1806.07549

  • PAQUETTE, Elliot et ZEITOUNI, Ofer. The maximum of the CUE field. International Mathematics Research Notices, 2017, vol. 2018, no 16, p. 5028-5119. - https://doi.org/10.1093/imrn/rnx033

  • TAO, Terence et VU, Van. A central limit theorem for the determinant of a Wigner matrix. Advances in Mathematics, 2012, vol. 231, no 1, p. 74-101. - https://doi.org/10.1016/j.aim.2012.05.006



Z